Advertisement

Analytic sets and extension of holomorphic maps of positive codimension

  • Maryam Al-Towailb
  • Nabil Ourimi
Article
  • 32 Downloads

Abstract

Let D, \(D'\) be arbitrary domains in \({\mathbb C}^n\) and \({\mathbb C}^N\) respectively, \(1<n\le N\), both possibly unbounded and \(M \subseteq \partial D\), \(M'\subseteq \partial D'\) be open pieces of the boundaries. Suppose that \(\partial D\) is smooth real-analytic and minimal in an open neighborhood of \({\bar{M}}\) and \(\partial D'\) is smooth real-algebraic and minimal in an open neighborhood of \({\bar{M}'}\). Let \(f: D\rightarrow D'\) be a holomorphic mapping such that the cluster set \(\mathrm{cl}_{f}(M)\) does not intersect \(D'\). It is proved that if the cluster set \(\mathrm{cl}_{f}(p)\) of some point \(p\in M\) contains some point \(q\in M'\) and the graph of f extends as an analytic set to a neighborhood of \((p, q)\in {\mathbb {C}}^n \times {\mathbb C}^N\), then f extends as a holomorphic map to a dense subset of some neighborhood of p. If in addition, \(M =\partial D\), \(M'=\partial D'\) and \(M'\) is compact, then f extends holomorphically across an open dense subset of \(\partial D\).

Keywords

Analytic sets Holomorphic correspondences Segre varieties 

2000 Mathematics Subject Classification

32H40 32H35 32B15 

Notes

Acknowledgements

This work is supported by King Saud University, Deanship of Scientific Research, College of Science Research Center. The authors would like to thank Prof. R Shafikov for helpful discussions on the paper [21] and the referee for his/her valuable remarks.

References

  1. 1.
    Al-Towailb M and Ourimi N, Analytic sets extending the graphs of holomorphic mappings between domains of different dimensions, C. R. Acad. Sci. Paris, 350(13–14) (2012) 671–675MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Ayed B and Ourimi N, Analytic continuation of holomorphic mappings, C. R. Acad. Sci. Paris, 347(17–18) (2009) 1011–1016MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Baouendi M S, Ebenfelt P and Rothschild L P, Real submanifolds in complex space and their mappings, Princeton Math. Series 47 (1999) (Princeton Univ. Press)Google Scholar
  4. 4.
    Chirca E M, Complex analytic sets (1989) (Dordrecht: Kluwer Academic Publishers Group)Google Scholar
  5. 5.
    Coupet B, Damour S, Merker J and Sukhov A, Sur l’analyticité des applications CR lisses à valeurs dans un ensemble algébrique réel, C. R. Math. Acad. Sci. Paris, 334(11) (2002) 953–956MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Diederich K and Fornaess J E, Proper holomorphic mappings between real-analytic pseudoconvex domains in \({\mathbb{C}}^n\), Math. Ann., 282(4) (1988) 681–700MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Diederich K and Pinchuk S, Analytic sets extending the graphs of holomorphic mappings, J. Geom. Anal., 14(2) (2004) 231–239MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Diederich K and Pinchuk S, Proper holomorphic maps in dimension 2 extend, Indiana Univ. Math. J., 44 (1995) 1089–1126MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Diederich K and Webster S, A reflection principle for degenerate real hypersurfaces, Duke Math. J., 47 (1980) 835–845MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Dor A, Proper holomorphic maps between balls in one codimension, Ark. Mat., 28(1) (1990) 49–100MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Forstnerič F, Extending proper holomorphic mappings of positive codimension, Invent. Math., 95 (1989) 31–61MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Hakim M, Applications holomorphes propres continues de domaines strictement pseudoconvexes de \({C}^n\) dans la boule unité de \({\mathbb{C}}^{n+1}\), Duke Math. J., 60(1) (1990) 115–133MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Lojasiewicz S, Introduction to complex algebraic geometry (1991) (Basel: Birkhäuser)Google Scholar
  14. 14.
    Merker J and Porten E, On wedge extendability of CR-meromorphic functions, Math. Z., 241 (2002) 485–512MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Meylan F, Mir N and Zaitsev D, Holomorphic extension of smooth CR-mappings between real- analytic and real-algebraic CR-manifolds, Asian J. Math., 7(4) (2003) 493–509MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Pinchuk S, Analytic continuation of holomorphic mappings and the problem of holomorphic classification of multidimensional domains, Doctoral dissertation (Habilitation), Moscow State Univ. (1980)Google Scholar
  17. 17.
    Pinchuk S and Sukhov A, Extension of CR maps of positive codimension, Proc. Steklov Inst. Math., 253(2) (2006) 246–255MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Pinchuk S and Verma K, Analytic sets and the boundary regularity of CR mappings, Proc. Amer. Math. Soc., 129(9) (2001) 2623–2632MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Ourimi N, Extension of CR maps between hypersurfaces of different dimensions, Collect. Math., 66(2) (2015) 285–295MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Shafikov R, Analytic continuation of germ of holomorphic mappings between real hypersurfaces in \({\mathbb{C}}^n\), Michigan Math. J., 47(1) (2001) 133–149CrossRefGoogle Scholar
  21. 21.
    Shafikov R and Verma K, Extension of holomorphic maps between real hypersurfaces of different dimension, Ann. Inst. Fourier (Grenoble), 57(6) (2007) 2063–2080MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Verma K, Boundary regularity of correspondences in \({\mathbb{C}}^2\), Math. Z., 231(2) (1999) 253–299MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Indian Academy of Sciences 2018

Authors and Affiliations

  1. 1.Department of MathematicsKing Saud UniversityRiyadhSaudi Arabia

Personalised recommendations